# SDR REXA2017090400960

- Difficulty date: September 4, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 21,382 hours, 20,877 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION DURING DESCENT ON THE APPROACH AT 200 KIAS,  FULL SPOILER , THRUST FLIGHT IDLE,AUTOPILOT ON + COUPLED TO THE ILS,TRIED TO EXTEND FLAPS FROM 0 TO 8.FLAPS REMAINED AT O.OAT ON THE GROUND WAS 27 C.NO TURBULANCE .APU ON.35MIN INTO FLIGHT.  INFLIGHT DURING EXTENSION. RATE OF DSCENT AT TOUCH DOWN 500 FPM.  RESET FLAPS ON GROUND .MESSAGE CLEARED.COMPLETED 5 CONSECUTIVE FLAP CYCLES WITH NO DEFECTS NOTED.  APPLIED MEL IAW 27-51-1.ALL PROCEDURES COMPLIED WITH.  PERFORMED TROUBLESHOOTING IAW FIM REV 53 IAW AD 2009-06-12, PARAGRAPH H 6 I.  PERFORMED FIM 27-50-00 FIG 111.  FAULT CODES 1 5 2A,19 C1,25 BC, AND 31BC. .ALL SYSTEMS NORMAL. NO FURTHER DEFECTS NOTED.
